# SDR LR7A2010040800003

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 61,737 hours, 36,425 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Gasket
- Part number: 69494R223
- Condition: Leaking
- Location: Nr 4 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT NR 4 PROP LOW OIL LIGHT ILLUMINATED DUE TO LOW OIL AND SUBSEQUENT PROP FEATHERING FAILURE RESULTING IN THE FLIGHT CREW PERFORMING AN ENGINE SHUT-DOWN IAW QRH.  REPLACED FAILED STANDBY FILTER COVER GASKET P/N 69494R223.
